# SDR N6WA2015112701

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,118 hours, 19,117 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH LEAKING.  INSPECTED, CLEANED & LUBRICATED ESCAPE HATCH SEAL IAW AMM 52-22-00.  NO LEAKS NOTED AT THIS TIME.
